# SDR DHL9870650C

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 2730 · Elevator Control System
- Part: Bob Weights
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT ELEV TAB BOB WEIGHTS CRACKS AND DETERIORATED.  REMOVED AND REPLACED WEIGHTS PER SRM 51-10-1 AND 51-30-2.  N/R 4569.
